# SDR ASAA2015050911658

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 5,706 hours, 1,834 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400761050
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, PAN DUCT PANEL AT 5:3- POSITION HAS LOOSE BOLT AT AFT INBD CORNER. ACFT GROUNDED.  RE-TORQUED THE LOOSE BOLT FOR THE NR 1 ENG FAN DUCT PANEL AT 5:30 POSITION  AFT INBD CORNER REF AMM 72-23-07-400-801-F00.
